Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

High sugar levels, not eating rice, drinking soft drinks, taking sweets, knee pain. Knee surgery done. Medication for pain management?

hi my husband is 50 y/o he have high sugar level even he is not eating too much rice ,not drinking softdrinks,or even sweets but still his blood sugag level is 357.and his knee is paining too much and he have oparation before in his knee.what will you suggest?theres a medicine so his blood sugar level will become law and also is knee pain will gone
Asked On : Sat, 5 May 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Since there is no proper history of your husbands diabetes and also no information about the medication he is taking and for how long,it is not possible to treat him.
For treatment we also require his cardiovascular ,kidney and eye status.
The best is to go to a physician or diabetologist and get the required investigations and proper treatment.
It looks as if he will be requiring injection insulin for the control of blood sugar as his sugar levels are very high in spite of taking oral anti diabetics.
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor